# SDR AALA201708179004

- Difficulty date: August 13, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 67,748 hours, 25,448 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Retainer
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT MAIN LANDING GEAR FORWARD BEARING LOCK RING RETAINER. REPLACED THE LOCK RING RETAINER.
